MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS,; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS,; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS260S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device was not in patient use.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of foam degradation and dust (an unspecified fluid) contamination.Additionally, the evaluation of the device data identified an unrelated error code.The error code was consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that this error code contributed to or caused the reported event.The device has been scrapped.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
REMSTAR PLUS,
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24834762
Report Number2518422-2026-010604
Device Sequence Number10220413
Product Code BZD
UDI-Device Identifier00606959005761
UDI-Public(01)00606959005761
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS260S
Device Catalogue NumberDS260S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown